How does Dystextia show stroke symptoms?
What to do when incoming texts stop making sense.
Dystextia, or the inability to create a coherent text message, has become a surprising new sign of a stoke in our digital age. While sometimes dystextia symptomms may be the result of simple autocorrect abnormalities, strange text messages from a normally coherent acquaintance may also be the sign of serious mental impairment. In the same way that stroke symptoms are related to sudden changes in language or the ability to but together words, dystextia shows that people can have similar disorders and aphasia when creating text messages, and this can be a symptom of serious medical issues.
A stroke should never be taken lightly, since problems like sudden vision loss, weakness in one side of the body, or difficulty speaking, and disorentiation can signal blood loss to parts of the brain. If the problem is treated quickly enough, either with blood thinners or medical procedures, then damage may not be permanent. If someone you know starts sending unusual messages, it may make sense to call them on the phone or alert other people in their presence to check for mental issues. While there is certainly a chance that dystextia may just be a simple of "drunk texting" or other impairement issues beyond a stroke, it is still important to take action immediately due to the debilitating and fatal aspects associated with blood loss to the brain. In one famous case, a man was getting unusual messages from his wife, and deduced that she was having a stroke. She presented with weakness in her right arm and leg, as well as difficulty speaking, and an MRI showed the blockage. In any case where aphasia, or language difficulty, is seen in texting or conversation, there may be solid evidence for a stroke or blockage.
Notes and Special Information
Special note: Leave stroke treatment to professionals and ER doctors. Follow the advice of neurologists and those who are looking to treat a stroke aggressively. When in doubt, a fast trip to the emergency room is a better course of action than just assuming that a person is impaired due to alcohol or drug use. This can be especially true in addicts who could be experiencing a stroke as a side effect of whatever they're ingesting, so don't just assume that somebody found $40 and got into the bath salts again. Note that autocorrect on a new phone can also create these symptoms.